A1 Journal article (refereed)
Adaptation of a tropical butterfly to a temperate climate (2018)


Nokelainen, O., van Bergen, E., Ripley, B. S., & Brakefield, P. M. (2018). Adaptation of a tropical butterfly to a temperate climate. Biological Journal of the Linnean Society, 123(2), 279-289. https://doi.org/10.1093/biolinnean/blx145


JYU authors or editors


Publication details

All authors or editors: Nokelainen, Ossi; van Bergen, Erik; Ripley, Brad S.; Brakefield, Paul M.

Journal or series: Biological Journal of the Linnean Society

ISSN: 0024-4066

eISSN: 1095-8312

Publication year: 2018

Volume: 123

Issue number: 2

Pages range: 279-289

Publisher: The Linnean Society of London; Oxford University Press

Publication country: United Kingdom

Publication language: English

DOI: https://doi.org/10.1093/biolinnean/blx145

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/58401


Keywords: Lepidoptera; adaptation (change); climatic zones; phenotype


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1


Last updated on 2021-09-06 at 06:27